Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Blister on penis after oral sex. Not painful. Possible?

For the last 4 days this week I have had sex with my girlfriend. She performed oral sex on my and used her hands a lot. I would guess for probably about 30 minutes each session. Yesterday I noticed what looks like a pimple or maybe a small blister on my penis where the shaft meets the foreskin where I was circumcised. It is not painful to touch and looks like a small pimple. Does this sound like something that is possible from a handjob/oral sex?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi,
Thanks for query,
The reason of your small tiny pimples at operated site may be collected blood in the vessel as you have lots of excitement repeatedly.
Excitement cause more blood flow to penile vessels.
This is normal after circumcision operation.
Just wait for few days it will resolve by its own.
Thanks.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor